# SDR YENA20130727162

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 18,796 hours, 6,241 cycles
- Engine: Iae V2527A5
- Engine time: 19,477 hours, 6,870 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: V
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

ACFT ON 10 MILE FINAL, OBSERVED ECAM ENG 1 COMPRESSOR VANE FAULT AND EGT WAS AT 725 DEGREES , DELARED AN EMERGENCY.  R & R ENGINE NR 1 IAW AMM 71-00-20-000-04A. OPS CHECK AND LEAKS OK.
